Alabama, 2018Tornadoes and Damaging Winds in Alabama, June 22, 2018
June 22, 2018 · NWS HUN · 25 events in 6 counties and zones
A supercell tracked east along the far northern part of north Alabama near the state line during the early afternoon. This cell produced wall clouds, a couple of funnel clouds, localized wind damage and at least one report of penny sized hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 3
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 25
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A supercell tracked east along the far northern part of north Alabama near the state line during the early afternoon. This cell produced wall clouds, a couple of funnel clouds, localized wind damage and at least one report of penny sized hail.
Later that evening, supercells produced an EF-2 tornado in Cullman County and an EF-1 tornado in Jackson County as seen on video.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jun 22, 10:24 AM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 22, 10:24 AM CST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
1124 AM CDT Fri Jun 22 2018
.UPDATE...
For 18Z TAFS.
&&
.NEAR TERM...(Rest of Today)
Issued at 841 AM CDT Fri Jun 22 2018
Visible imagery indicates stratus was beginning to show signs of
thinning out over the northern tier of AL counties into southern
middle TN. The next vorticity impulse and upper jet max over AR
arrives by midday into the afternoon over the TN valley. The main
question will be thermodynamics and focusing mechanisms. We do expect
the low clouds to continue to dissipate. Very high theta-E air over
the deep south into southern AR/LA (dew points in the m-u70s) is
currently feeding strong convection over western MS and southern AR.
This main MCS will likely shift east and southeast into central AL
along the outflow boundary from overnight storms and not directly
affect our area. The HRRR runs have been showing some rogue left
moving storms from this MCS moving into northwest sections of our
forecast area around midday. By that time, the HRRR is forecasting
SBCAPE values of 1500-2000 j/kg as some of that higher theta-e air
advects northeast from MS along with 6km bulk shear values of
40-45kt. A few of these thunderstorms could produce large hail. Then,
a second round of thunderstorms is progged to develop along the
weakening cold front this afternoon into early evening. Timing of
this will be from 21Z until approx. 02Z exiting our southeast
counties. The chief hazards from these storms will be large hail and
damaging winds, although right moving storms could have a small
threat of a tornado as well given 1km SRH values of 150-250 m2/s2.
.SHORT TERM...(Tonight through Sunday)
Issued at 354 AM CDT Fri Jun 22 2018
As mentioned above, the second batch of storms should be slowly
shifting southeast and coming to an end after 2/3z. However, lift
along the backside of the departing trough, lingering elevated
instability combined with shear values still around 30kts and PW
values near 2 inches, will keep scattered to isolated showers and
thunderstorms around all night. Low temps right now are in the upper
60s to near 70 but may be slightly cooler if additional rain falls.
Saturday is a bit tricky with GFS/ECMWF/NAM all consistently bringing
a batch of heavy rain/storms west to east across the area by 18z.
However, hires guidance (NSSL WRF, NMMB) has nothing except for a
decaying MCS coming in around 21/22z. The upper trough will be much
weaker and well into the NE at this time and a mid level ridge starts
to build in from the SE. This looks to push the cold front from
Friday back northward. This, combined with an upper vort max, will
develop the showers/storms along it after 15-18z. Really wanted to go
likely pops but in coordination with neighbors and because of
uncertainty, stuck with a 50%. Although I would say chances are much
higher than that for some thunderstorms at least by the afternoon.
Given the soundings for Saturday, would think anything that does
develop has the potential to be strong to severe. Hail would again be
the main threat with potentially even more instability than Friday
(temps will be warmer) and very similar shear values. The one thing
lacking Saturday is the broad scale lift and the LLJ. PW values over
2 inches will mean storms will produce very heavy rainfall. If we see
the continued rain on Friday, Saturday could have some flash flooding
potential but that depends on rainfall coverage until then.
Most of Saturday night should be dry as the front pushes farther
north into the southern middle TN counties. Another strong upper wave
develops in the westerly flow aloft and will develop showers/storms
along the frontal boundary Sunday morning. The GFS keeps this all in
TN and is dry after 18z. NAM is similar, but keeps everything north
out of our area. ECMWF keeps it raining in the TN counties all day.
Will back off on POPs in the south for Sunday and keep high chance
pops up north. Given ongoing rain/clouds, storms may not be *as*
strong Sunday but the potential for a strong storm or two in TN still
exists. Sunday will see the warmest temps with highs near 90. heat
index values will be in the mid 90s to near 100.
.LONG TERM...(Sunday night through Thursday)
Issued at 354 AM CDT Fri Jun 22 2018
Most guidance continues to build an upper level ridge north into
southern Tennessee on Sunday night. This may keep more widespread shower
and thunderstorm activity north of the area and closer to Nashville
and eastern Tennessee Sunday night. GFS is not as amplified with the
ridge due to some dampening of it by some upper level energy and
deeper moisture advecting southeast into its northern periphery. This
would mean higher shower and thunderstorm chances in northern Alabama
and southern middle Tennessee, if this forecast option is correct.
For now though only kept 20 to 30 percent chance of precipitation in
the forecast in Alabama. Further north in our counties in southern
middle Tennessee, went with 40 percent chance. Overall another warm
night expected with lows in the upper 60s in northeastern Alabama to
lower 70s further west. Little shear is shown in guidance, but it
will remain fairly unstable with SBCAPE values over 3000 J/KG. Thus,
activity will be the typical summertime pulse type convection. With
some dry air aloft and very moist low level moisture, some stronger
storms capable of gusty winds around 50 mph, heavy rainfall, frequent
lightning, and small hail will remain possible.
By Monday, most models amplify the upper ridge quite significantly,
pushing the northern edge of it into southern Indiana and Illinois.
However, they still push varying amounts of upper level energy
south or southeastward into the strengthening ridge. Most guidance
show at least some widely scattered showers or storms developing
during the day on Monday. GFS again is the most ambitious with more
widespread QPF depicting stronger energy aloft making it into the
upper ridge. At this point, going slightly above blend with 40 to 50
pop. Highs could be a tad cooler than Sunday, topping out in the 85
to 90 degree range mainly. The same threats remain in place on Monday
as well, with the environmental conditions changing little.
This activity should quickly wane with the loss of daytime heating,
although GFS holds onto QPF through the entire night (due mainly to
continued stronger upper level forcing shown in model). At this
point, with such a strong upper ridge and little shear, leaning
toward the lower pop (around 20 percent at best). Lows will not
change much, but could be a tad cooler overall (mainly due to daytime
mixing of dry air aloft lowering dewpoints). However, this may be a
bit dependent on how quickly cloud cover scatters out or dissipates
Monday night. Think upper 60s in the east and around 71 degrees in
the west looks reasonable though.
Despite a fairly amplified ridge over the area, models continue to
show additional upper level energy sinking into the northeastern edge
of the ridge on Thursday. Enough moisture is shown that isolated to
widely scattered showers and storms could remain possible. A slight
warming trend looks reasonable, despite scattered convection, as 925
mb temperatures warm due to the strengthening upper ridge. Again, not
much change in thunderstorm threats are expected.
By Thursday night into Friday, models are in even bigger disagreement
on how strong the upper level ridge is and how far east the center of
that ridge moves. The ECMWF shows the strong/drier ridge extending
east into northern Alabama. However, GFS shows it much further west
and a much stronger longwave trough axis over the area. At this
point, keeping with the blend and a compromise between the two
solutions keeping scattered showers and thunderstorms in the
forecast. High temperatures are most uncertain during this timeframe.
However, it should remain warm with highs in the upper 80s to lower
90s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1124 AM CDT Fri Jun 22 2018
Scattered showers and thunderstorms will affect north AL and south TN
this afternoon and possibly into this evening. Cells should be within
the vicinity of both KMSL (thru 19Z) and KHSV (thru 22Z). Then the
probability is a bit more uncertain into early this evening. VFR
conditions are otherwise noted and expected until lower clouds
develop late tonight (by ~09Z). Ceilings of ~025agl (MVFR) are
anticipated until 16-17Z when they should scatter out and lift.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
NEAR TERM...17
SHORT TERM...LN
LONG TERM...KTW
AVIATION...17
For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jun 22, 2:38 AM CST, 8 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
338 AM CDT Fri Jun 22 2018
ALZ001>010-016-TNZ076-096-097-230000-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
338 AM CDT Fri Jun 22 2018
This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.
.DAY ONE...Today and Tonight...
Numerous showers and thunderstorms are possible today. A few
thunderstorms could be strong to severe. Damaging wind gusts, hail
up to half dollar size, and locally heavy rainfall will be the
primary threats with these storms. Additionally, a brief, weak
tornado cannot be ruled out.
Isolated to scattered storms will linger overnight.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday...
Scattered thunderstorms are possible Saturday through Thursday.
The greatest chance for strong storms would be Saturday areawide and
Sunday morning in the southern middle Tennessee Counties. Gusty
winds and hail would be the highest threats.
.SPOTTER CALL TO ACTION STATEMENT...
Activation of storm spotters and emergency management personnel is
possible today. Any reports of trees down, wind damage or hail will
be greatly appreciated.
In the hours before
Local storm report, Jun 22, 8:47 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
947 AM CDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG 5 ENE CHEROKEE 34.79N 87.89W
06/21/2018 LAUDERDALE AL EMERGENCY MNGR
A TREE WAS KNOCKED DOWN ON POWER LINES AT
336 SUNSET BEACH ROAD. TIME ESTIMATED BY
RADAR.
&&Special weather statement, Jun 22, 11:10 AM CST, 27 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1210 PM CDT FRI JUN 22 2018
ALZ005-006-221745-
Madison AL-Limestone AL-
1210 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND
NORTHEASTERN LIMESTONE COUNTIES UNTIL 1245 PM CDT...
At 1210 PM CDT, Doppler radar was tracking a strong thunderstorm near
Athens, moving east at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Northern Huntsville, Madison, Athens, Harvest, Alabama A And M
University, Elkmont, Cartwright, French Mill, Toney and Elkwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong gusty winds will be capable of knocking down small tree limbs
along with other small unsecured items. Seek safe shelter until this
storm has passed.
&&
LAT...LON 3476 8657 3473 8704 3487 8709 3499 8682
3499 8665
TIME...MOT...LOC 1710Z 248DEG 34KT 3483 8692
09Event by event
19 thunderstorm wind, 3 funnel cloud, 3 tornado. Local standard time, as filed.
Thunderstorm Wind, Limestone
- When
- June 22, 11:37 AM CST
- Where
- Limestone County, 0.57 mi E of Pisgah
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Broadcast Media
- Coordinates
- 34.880, -86.820
A tree was knocked down at the corner of Bridges and Jennings Chapel Roads. Time estimated from radar.
Thunderstorm Wind, Limestone
- When
- June 22, 11:37 AM CST to 11:42 AM CST
- Where
- Limestone County, 0.47 mi SE of Pisgah to 2.6 mi E of Pisgah
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 34.875, -86.824
A National Weather Service team surveyed an area of northeast Limestone County northwest of Harvest. An uprooted tree and additional snapped smaller trees, |including multiple Bradford Pears, were observed, all facing an easterly direction.
Thunderstorm Wind, Madison
- When
- June 22, 11:42 AM CST to 12:07 PM CST
- Where
- Madison County, 0.99 mi NW of Harvest Epps Arpt to 0.91 mi WNW of Skinem
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 34.878, -86.784
Sporadic twig, limb and Bradford Pear branch debris was seen as the survey team tracked damage from a supercell east-northeast from near Harvest. This was from winds estimated around 40 MPH. On Walt Campbell Road in Hazel Green, several large trees in a line were all snapped facing the same direction with an estimated peak wind speed of 80 mph. A power pole also had to be replaced at this location. This was the worst damage seen on the storm survey but extremely isolated.
Funnel Cloud, Madison
- When
- June 22, 11:43 AM CST
- Where
- Madison County, 1.13 mi E of Harvest
- Reported by
- Public
- Coordinates
- 34.850, -86.750
A funnel cloud was reported viewing from the corner of Dorning and Wall Triana near Harvest. Time estimated from radar.
Funnel Cloud, Madison
- When
- June 22, 11:49 AM CST
- Where
- Madison County, 0.89 mi NE of Jeff
- Reported by
- Public
- Coordinates
- 34.830, -86.710
A funnel cloud was reported viewing from the corner of Jeff and Burwell in Monrovia, looking north.
Funnel Cloud, Madison
- When
- June 22, 12:00 PM CST
- Where
- Madison County, 1.33 mi ENE of Mt Leventov
- Reported by
- Public
- Coordinates
- 34.880, -86.600
A funnel cloud was visible from Patterson Lane, looking north.
Thunderstorm Wind, Madison
- When
- June 22, 12:02 PM CST
- Where
- Madison County, 1.33 mi WNW of Skinem
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 34.960, -86.540
Power lines were knocked down near the corner of Carriger Road and Boles Road. Time estimated from radar.
Thunderstorm Wind, Madison
- When
- June 22, 12:07 PM CST
- Where
- Madison County, 0.57 mi W of Skinem
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 34.950, -86.530
Trees and a power pole were knocked down along Walt Campbell Road. Time estimated from radar.
Thunderstorm Wind, Jackson
- When
- June 22, 12:31 PM CST
- Where
- Jackson County, 0.57 mi E of Estillfork
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.920, -86.160
Trees were knocked down on CR 175 near Estillfrk. A tree was knocked down on CR 140. Time estimated from radar.
Thunderstorm Wind, Lauderdale
- When
- June 22, 3:11 PM CST
- Where
- Lauderdale County, 1.62 mi ENE of Kingtown
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.930, -87.354
A tree was knocked down on CR 537.
Thunderstorm Wind, Lauderdale
- When
- June 22, 3:11 PM CST
- Where
- Lauderdale County, 0.16 mi NW of Gravelly Spgs
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.882, -87.902
A tree was knocked down at 12000 CR 14.
Thunderstorm Wind, Lauderdale
- When
- June 22, 3:14 PM CST
- Where
- Lauderdale County, 0.67 mi NW of Central Hgts
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.906, -87.789
A tree was knocked down at the intersection of CR 6 and CR 15.
Thunderstorm Wind, Lauderdale
- When
- June 22, 3:39 PM CST
- Where
- Lauderdale County, 0.43 mi NW of Hustontown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.835, -87.435
Trees were knocked down at the intersection of CR 33 and CR 31 south to CR 411.
Thunderstorm Wind, Lauderdale
- When
- June 22, 3:42 PM CST
- Where
- Lauderdale County, 2.47 mi SW of Center Star
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.842, -87.478
A tree was knocked down along CR 171.
Thunderstorm Wind, Lauderdale
- When
- June 22, 3:48 PM CST
- Where
- Lauderdale County, 0.69 mi S of Center Star
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.860, -87.450
Several trees were knocked down across the highway near the intersection of CR 33 and U.S. Highway 72.
Thunderstorm Wind, Lauderdale
- When
- June 22, 3:53 PM CST
- Where
- Lauderdale County, 0.57 mi W of Elgin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.850, -87.390
Trees were knocked down in the Elgin area.
Thunderstorm Wind, Lauderdale
- When
- June 22, 4:16 PM CST
- Where
- Lauderdale County, 1.74 mi SW of Rogersville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.815, -87.305
Four power lines were knocked down on McClean Drive near the sewage plant.
Thunderstorm Wind, Lauderdale
- When
- June 22, 4:17 PM CST
- Where
- Lauderdale County, 1.72 mi SSW of Rogersville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.808, -87.295
A tree was knocked down onto power lines between CR 160 and CR 70.
Thunderstorm Wind, Lauderdale
- When
- June 22, 4:21 PM CST
- Where
- Lauderdale County, 1.32 mi WNW of Elgin
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.860, -87.399
A large tree limb was blocking the road at 600 CR 576.
Thunderstorm Wind, Lauderdale
- When
- June 22, 4:25 PM CST
- Where
- Lauderdale County, 0.65 mi SW of Rogersville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.825, -87.289
A tree was knocked down on Lee Street.
Thunderstorm Wind, Lauderdale
- When
- June 22, 4:25 PM CST
- Where
- Lauderdale County, 0.37 mi NW of Thortontown
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.834, -87.355
A tree was knocked down onto the road at 2110 CR 572/CR 573.
Thunderstorm Wind, Lauderdale
- When
- June 22, 4:41 PM CST
- Where
- Lauderdale County, 2.05 mi SSW of Rhodesville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.844, -87.887
A tree was knocked down onto CR 213.
Tornado, Jackson
- When
- June 22, 5:25 PM CST to 5:27 PM CST
- Where
- Jackson County, 0.59 mi E of Higdon to 1.59 mi E of Higdon
- Rating
- EF0
- Path length
- 1.02 mi
- Path width
- 25 yd
- Continued into
- Dekalb, Al (HUN)
- Reported by
- NWS Storm Survey
- Coordinates
- 34.851, -85.620
The tornado touched down just west of AL Highway 71, about 1 mile northeast of Higdon, AL where a tree was snapped off at the top along with other very large branches broken off on the property. It then tracked east and on County Road 292 it uprooted a large tree that fell on a truck and a house. Another small uprooted tree was noted in the area as well. The tornado continued east and as it crossed County Road 269 a small clearing in the trees was noted along with a large tree split at the base. The tornado then continued into far northeast DeKalb County.
Tornado, Dekalb
- When
- June 22, 5:27 PM CST to 5:30 PM CST
- Where
- Dekalb County, 9.97 mi NNE of Ider to 10.21 mi NNE of Ider
- Rating
- EF1
- Path length
- 0.7 mi
- Path width
- 250 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.849, -85.602
After the tornado crossed from Jackson into DeKalb County, a house on County Road 169 had the most damage with three very healthy trees completely snapped off at the exact same height with estimated winds of 990 mph. Other trees on the property were snapped near the base and multiple very large limbs were knocked down. This is where the tornado was at its widest with other snapped trees noted along County Road 169. The last of the damage was found on County Road 817 with a metal roof from a house peeled off and thrown behind the house. A snapped tree was observed as well.
Tornado, Cullman
- When
- June 22, 5:50 PM CST to 6:12 PM CST
- Where
- Cullman County, 3.95 mi WNW of Jones Chapel to 2.94 mi NE of Jones Chapel
- Rating
- EF2
- Path length
- 5.56 mi
- Path width
- 180 yd
- Injuries
- 3 direct, 0 indirect
- Reported by
- NWS Storm Survey
- Coordinates
- 34.248, -87.110
As the tornado crossed from Winston into Cullman County, the tornado likely lifted shortly after crossing CR 1069 and producing minor limb damage. The tornado likely touched down again west of the CR 1055 and CR 1082 intersection. Extensive tree damage was observed. Numerous trees were either uprooted or snapped as the tornado tracked through a depression on the north side of CR 1055. Intensity was documented as 90 mph (EF-1) as it approached CR 1082. At this point, the tornado likely lifted again as it moved east of CR 1082 with only minor limb damage observed through Sullivan Creek.
Peak intensity of the tornado was observed along CR 1091, west of CR 1114. A one year old manufactured home was completely destroyed as it broke away from its anchors, causing 3 injuries. The home was perpendicular to the winds, facing due west. It was displaced about 20 yards from its original location. Three of four corner anchor units were ripped from the ground. The fourth remained lodged in ground but the metal strap was ripped from the I-Beam. It is worth noting that the anchors were approximately 2-3 feet into the ground, and were strapped to the I-Beam (from what could be observed). However, given the highly saturated, muddy soil, the anchors were pulled out as the home tipped backwards. Given this potential failure, winds were estimated at 130 mph (EF-2), or slightly above the expected value for a completely destroyed manufactured home. Additionally, near this location, several trees were uprooted. Peak width of approximately 180 yards were also documented in this area.
As the tornado tracked east, another area of downed branches and uprooted trees were noted east of CR 1107. This was the final location of observed damage as the tornado likely lifted and eventually dissipated along CR 1114.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, June 22 to 23, 20182 deaths · 6 events
- Damaging Winds in Mississippi, June 22, 20181 injured · $589,000 · 55 kt wind · 8 events
- Hail and Damaging Winds in Virginia, June 22, 2018$134,000 · 1 in hail · 20 events
- Flash Flooding and Hail in Arkansas, June 22 to 24, 2018$58,000 · 1.25 in hail · 34 events
- Tornado and Damaging Winds in Georgia, June 22, 2018$119,000 · EF0 · 19 events
- Hail and Damaging Winds in Oklahoma, June 22 to 23, 2018$32,000 · 1.25 in hail · 42 events
- Damaging Winds in Tennessee, June 22, 2018$120,000 · 70 kt wind · 5 events
- Tornado and Flood in Texas, June 22, 20181 injured · EF0 · 40 events
- Damaging Winds in Virginia, June 22, 2018$40,000 · 60 kt wind · 10 events
- Flash Flooding and Flooding in Virginia, June 22, 2018$10,000 · 24 events
- Hail and Damaging Winds in Louisiana, June 22, 2018$24,000 · 1 in hail · 3 events
- Hail and Damaging Winds in Kansas, June 22, 2018$800 · 78 kt wind · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 763718, 763725, 763724, 767028, 767029, 767030, 763719, 763720, 763721, 763727, 763728, 763729, 763730, 763731, 763722, 763723, 763732, 763733, 763734, 763735, 763737, 763736, 763716, 763717, 763715.